MAUDE Adverse Event Report: ST PAUL PORTEX UNCUFFED NEONATAL/PEDIATRIC TRACHEAL TUBES; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL PORTEX UNCUFFED NEONATAL/PEDIATRIC TRACHEAL TUBES; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7034-24
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A product sample was received for evaluation.Visual testing was performed.Visual inspection found the male luer was broken.The root cause of the reported issue was found to be that the material was damaged after it left shm facility, due to the fact the defect mentioned on this report is easily detectable by the inspection and assembly operations performed per production and quality personnel before the packaging process.
 
Event or Problem Description
It was reported that during the purge, the tubing was severed near the immunotherapy's connector bag.No patient injury was reported.
 
Additional Manufacturer Narrative
While performing a review of submitted mdr report it was discovered that this file was inadvertently assessed as reportable.No patient death, serious injury, and no evidence of a reportable product malfunction.The hazardous situation for the given complaint device would not likely cause or contribute to a death or serious injury if the malfunction were to recur.File (b)(4) is no longer considered reportable, please disregard any mdr reports associated with it.

Brand Name
PORTEX UNCUFFED NEONATAL/PEDIATRIC TRACHEAL TUBES
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key14313505
Report Number3012307300-2022-07925
Device Sequence Number5000390
Product Code FPA
UDI-Device Identifier10610586020162
UDI-Public10610586020162
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K895046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 05/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/26/2024
Device Model Number21-7034-24
Device Catalogue Number7034
Device Lot Number3848057
Was Device Available for Evaluation? No
Date Returned to Manufacturer09/28/2020
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2020
Supplement Date Received by Manufacturer05/12/2022
Initial Report FDA Received Date05/07/2022
Supplement Report FDA Received Date05/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/12/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0148-2022
Patient Sequence Number1
Patient SexUnknown